39 year old British woman dies in Cyprus after receiving the AstraZeneca COVID-19 vaccine

- Advertisement -




A 39-year-old British woman died in a Cypriot hospital after a blood clotting incident after receiving the AstraZeneca COVID-19 vaccine, the official Cyprus News Agency said Monday.

Charalambos Charilaou, the spokesperson for the state health services, told CNA that the European Medicines Agency (EMA) would investigate the death.



- Advertisement -

The woman, treated at Nicosia General Hospital’s intensive care unit, received the first dose of the vaccine on May 6 in the resort town of Paphos on the western coast of the Mediterranean island.
The woman, who was not named, suffered symptoms days later.
Cyprus health authorities have opened an investigation to see if the “serious thrombotic episode” was linked to the AstraZeneca jab.



Cypriot authorities are investigating another

- Advertisement -

LEAVE A REPLY

Please enter your comment!
Please enter your name here

This site uses Akismet to reduce spam. Learn how your comment data is processed.